# SDR DALA2025021901248

- Difficulty date: February 12, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0814269) FORWARD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500A-500B CRACKED. REMOVED AND REPLACED FWD CARGO COMPARTMENT LH FLOOR BAFFLE STA 500A-500B IAW B737-800 SRM 51-40-02-0G AND DWG 143A7505 REV. B.
